# SDR IXXA96162

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9026M70G01
- Condition: Failed
- Location: Nr 3
- Part time: 24,771 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE TOL TO DEN, THE NR 3 ENGINE WAS SHUT DOWN DUE TO FLUCTUATING FUEL FLOW AND SUBSEQUENT FLUCTUATING N1.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE N1 AND N2 SPOOLS DRAGGING TOGETHER.  THE ENGINE WAS REMOVED AND REPLACED.  PRELIMINARY INDICATIONS ARE A FAILURE OF THE NR 4 BEARING.  (M)
